Show simple item record

dc.contributor.authorAbia Llera, Luis María 
dc.contributor.authorAngulo Torga, Óscar 
dc.contributor.authorLópez Marcos, Juan Carlos 
dc.contributor.authorLópez Marcos, Miguel Ángel 
dc.date.accessioned2018-10-26T08:51:52Z
dc.date.available2018-10-26T08:51:52Z
dc.date.issued2018
dc.identifier.citationMathematical Methods in the Applied Sciences, vol. 41, n. 8, p. 2894-2905.es
dc.identifier.urihttp://uvadoc.uva.es/handle/10324/32340
dc.descriptionProducción Científicaes
dc.description.abstractThe presence of a steady-state distribution is an important issue in the modelization of cell populations. In this paper,we analyse, froma numerical point of view, the approach to the stable size distribution for a size-structured balance model with an asymmetric division rate. To this end, we introduce a second-order numerical method on the basis of the integration along the characteristic curves over the natural grid. We validate the interest of the scheme by means of a detailed analysis of convergence.es
dc.format.mimetypeapplication/pdfes
dc.language.isoenges
dc.publisherJohn Wiley & Sons, Ltd.es
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses
dc.subjectAnálisis numéricoes
dc.titleA numerical study on the estimation of the stable size distribution for a cell population balance modeles
dc.typeinfo:eu-repo/semantics/articlees
dc.identifier.doihttps://doi.org/10.1002/mma.4787
dc.relation.publisherversionhttps://onlinelibrary.wiley.com/doi/full/10.1002/mma.4787
dc.peerreviewedSIes
dc.description.projectMinisterio de Economía, Industria y Competitividad and European FEDER (Project MTM2014‐56022‐C2‐2‐P)es
dc.description.projectMinisterio de Economía, Industria y Competitividad (Project MTM2017‐85476‐C2‐1‐P)es
dc.description.projectJunta de Castilla y León and European FEDER Funds (Project VA041P17)es


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record